# SDR AALA20121213014

- Difficulty date: December 13, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 35,147 hours, 10,703 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Out Of Adjust
- Location: L4 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - CREW REPORTED LEFT NUMBER 4 DOOR HANDLE MOVED IN FLIGHT AND DOOR INDICATION EICAS MESSAGE INDICATION.  FLIGHT RETURNED JFK LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND SEVERAL DOOR STOPS OUT OF ADJUSTMENT.  RE-ADJUSTED DOOR STOPS. SYSTEM GROUND CHECK NORMAL OPERATION.
